Some Problems of Simultaneous Approximation of Functions of Two Variables and Their Derivatives by Interpolation Bilinear Splines

Authors

  • S. B. Vakarchuk Днепропетр. ун-т им. А. Нобеля
  • K. Yu. Myskin

Abstract

Exact estimates for the errors of approximation of functions of two variables and their derivatives by interpolation bilinear splines are obtained on certain classes.

Published

25.02.2005

Issue

Section

Research articles

How to Cite

Vakarchuk, S. B., and K. Yu. Myskin. “Some Problems of Simultaneous Approximation of Functions of Two Variables and Their Derivatives by Interpolation Bilinear Splines”. Ukrains’kyi Matematychnyi Zhurnal, vol. 57, no. 2, Feb. 2005, pp. 147–157, https://umj.imath.kiev.ua/index.php/umj/article/view/3583.